MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. REDDICK SCOOP TIP CHOLANGIOGRAM CATHETER; CATHETER, CHOLANGIOGRAPHY

LEMAITRE VASCULAR, INC. REDDICK SCOOP TIP CHOLANGIOGRAM CATHETER; CATHETER, CHOLANGIOGRAPHY
Model Number E2401-51
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/21/2019
Type of Reportable Event Malfunction
Event or Problem Description
The cholangiogram catheter tip bubbled up at the end and could not be inserted.A new catheter had to be opened.

Brand Name
REDDICK SCOOP TIP CHOLANGIOGRAM CATHETER
Common Device Name
CATHETER, CHOLANGIOGRAPHY
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second avenue
burlington MA 01803
MDR Report Key9568647
Report Number9568647
Device Sequence Number3388997
Product Code GBZ
UDI-Device Identifier00840663101818
UDI-Public(01)00840663101818
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/21/2019
Report Date (Section F) 12/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE2401-51
Device Catalogue NumberE2401-51
Device Lot NumberRST2649
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/09/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA12/21/2019